# SDR UIEA2025060300721

- Difficulty date: June 11, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 101,034 hours, 17,226 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA CRACK WAS FOUND AT FASTENER HOLE 6 O'CLOCK POSITION AT RH BS 1480 B/HEAD FRAME WEB I/B UPPER AREA.  FRAME WEB REPAIRED AS PER ATLAS AIR EO 4453A818 REV 20 PART 8. NO FURTHER DEFECTS NOTED.
